We present a lower bound for the exponent of the group of rational points of an elliptic curve over a finite field. Earlier results considered finite fields $ \mathbb{F}_{q^m}$ where either $ q$ is fixed or $ m=1$ and $ q$ is prime. Here, we let both $ q$ and $ m$ vary; our estimate is explicit and does not depend on the elliptic curve.

Pappalardi, F. (2011). On the exponents of the group of points of an Elliptic curve over a finite field. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 139(7), 2337-2341 [10.1090/S0002-9939-2010-10658-5].

On the exponents of the group of points of an Elliptic curve over a finite field

PAPPALARDI, FRANCESCO
2011-01-01

Abstract

We present a lower bound for the exponent of the group of rational points of an elliptic curve over a finite field. Earlier results considered finite fields $ \mathbb{F}_{q^m}$ where either $ q$ is fixed or $ m=1$ and $ q$ is prime. Here, we let both $ q$ and $ m$ vary; our estimate is explicit and does not depend on the elliptic curve.
Pappalardi, F. (2011). On the exponents of the group of points of an Elliptic curve over a finite field. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 139(7), 2337-2341 [10.1090/S0002-9939-2010-10658-5].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/140692
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 0
social impact